31Springs Posted March 16, 2012 Share Posted March 16, 2012 H, everyone. I've been on Cymbalta one week today, and I'm not feeling much better. In fact, at times it seems like I feel worse than before I started it. I've read that it can take several weeks before you really see the benefits of this type of drug, though. On the other hand, some people I know told me, no, if it doesn't help within a few days, it's probably not going to. Can I get some of your opinions on this? Should I stick with it for another week or two, or should I contact my doctor and ask about other options? I'm sorry if I seem impatient--it's just been a particularly bad week. Thanks in advance! Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now